EconPapers    
Economics at your fingertips  
 

Hamiltonian Strongly Regular Graphs

A.E. Brouwer and W.H. Haemers
Additional contact information
W.H. Haemers: Tilburg University, Center For Economic Research

No 2008-28, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: Distance-regular graphs; Hamilton cycles JEL-code (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 52659cd1523/download (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:7f122a64-50e3-4257-b62b-d56ee0f47bbf

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:7f122a64-50e3-4257-b62b-d56ee0f47bbf